Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 48, NWS Marquette, MI

May 2, 2021

NWS Marquette, MI issued this small craft advisory at May 2, 2021, 11:20 AM EDT. It took effect at May 2, 2021, 8:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 2, 2021, 11:20 AM EDT (15:20 UTC)
In effect from
May 2, 2021, 8:00 PM EDT
Expired
May 3, 2021, 8:00 PM EDT
In force
24 hr
Issued by
NWS Marquette, MI

The text

As transmitted.

973 
WHUS73 KMQT 021520
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1120 AM EDT Sun May 2 2021

LMZ248-250-022330-
/O.NEW.KMQT.SC.Y.0048.210503T0000Z-210504T0000Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
1120 AM EDT Sun May 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT MONDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  3 to 5 ft expected.

* WHERE...Seul Choix Point to Point Detour MI and 5NM East of a 
  line from Fairport MI to Rock Island Passage.

* WHEN...From 8 PM this evening to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
599 
WHUS73 KMQT 022205
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
605 PM EDT Sun May 2 2021

LSZ244-245-030615-
/O.EXB.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
605 PM EDT Sun May 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY...

* WHAT...East winds 10 to 15 kt and waves 3 to 5 ft expected.

* WHERE...Eagle River to Manitou Island MI and Manitou Island to 
  Point Isabelle MI.

* WHEN...From 8 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ246>248-030615-
/O.EXB.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
605 PM EDT Sun May 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY...

* WHAT...Waves 2 to 5 ft expected.

* WHERE...Point Isabelle to Lower Entrance of Portage Canal MI, 
  Lower Entrance of Portage Canal To Huron Islands MI Including 
  Keweenaw and Huron Bays and Huron Islands to Marquette MI.

* WHEN...From 8 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ221-030615-
/O.EXB.KMQT.SC.Y.0048.210503T1200Z-210503T2200Z/
Green Bay North of line from Cedar River MI to Rock Island
Passage-
605 PM EDT Sun May 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Green Bay North of line from Cedar River MI to Rock 
  Island Passage.

* WHEN...From 8 AM to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-250-030615-
/O.CON.KMQT.SC.Y.0048.210503T0000Z-210504T0000Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
605 PM EDT Sun May 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft expected.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage and Seul Choix Point to Point Detour MI.

* WHEN...Until 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS
040 
WHUS73 KMQT 030202
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1002 PM EDT Sun May 2 2021

LSZ244-245-031015-
/O.CON.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
1002 PM EDT Sun May 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
MONDAY...

* WHAT...East winds 15 to 20 kt and waves 3 to 5 ft expected.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...From 8 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ246>248-031015-
/O.CON.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
1002 PM EDT Sun May 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
MONDAY...

* WHAT...Waves 2 to 5 ft expected.

* WHERE...Huron Islands to Marquette MI, Lower Entrance of 
  Portage Canal To Huron Islands MI Including Keweenaw and Huron 
  Bays and Point Isabelle to Lower Entrance of Portage Canal MI.

* WHEN...From 8 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ221-031015-
/O.CON.KMQT.SC.Y.0048.210503T1200Z-210503T2200Z/
Green Bay North of line from Cedar River MI to Rock Island
Passage-
1002 PM EDT Sun May 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT
MONDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Green Bay North of line from Cedar River MI to Rock 
  Island Passage.

* WHEN...From 8 AM to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-250-031015-
/O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
1002 PM EDT Sun May 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft occurring.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage and Seul Choix Point to Point Detour MI.

* WHEN...Until 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS
417 
WHUS73 KMQT 030747
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
347 AM EDT Mon May 3 2021

LMZ221-030900-
/O.CAN.KMQT.SC.Y.0048.210503T1200Z-210503T2200Z/
Green Bay North of line from Cedar River MI to Rock Island
Passage-
347 AM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

The small craft advisory has been cancelled.

$$

LSZ244-245-031600-
/O.CON.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
347 AM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WHAT...Waves 3 to 5 ft expected.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...From 8 AM this morning to 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ246>248-031600-
/O.CON.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
347 AM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WHAT...Waves 2 to 5 ft expected.

* WHERE...Huron Islands to Marquette MI, Lower Entrance of 
  Portage Canal To Huron Islands MI Including Keweenaw and Huron 
  Bays and Point Isabelle to Lower Entrance of Portage Canal MI.

* WHEN...From 8 AM this morning to 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-250-031600-
/O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
347 AM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...East winds 10 to 20 kt and waves 2 to 5 ft occurring.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage and Seul Choix Point to Point Detour MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

07
776 
WHUS73 KMQT 031432
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1032 AM EDT Mon May 3 2021

LSZ244-245-032245-
/O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
1032 AM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Waves 3 to 4 ft occurring.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ246>248-032245-
/O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
1032 AM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Waves 2 to 5 ft occurring.

* WHERE...Huron Islands to Marquette MI, Lower Entrance of 
  Portage Canal To Huron Islands MI Including Keweenaw and Huron 
  Bays and Point Isabelle to Lower Entrance of Portage Canal MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-250-032245-
/O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
1032 AM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...East winds 10 to 20 kt and waves 2 to 5 ft occurring.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage and Seul Choix Point to Point Detour MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
523 
WHUS73 KMQT 032014
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
414 PM EDT Mon May 3 2021

LSZ244-245-040000-
/O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
414 PM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Waves 2 to 4 ft occurring.

* WHERE...Manitou Island to Point Isabelle MI and Eagle River to 
  Manitou Island MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ246>248-040000-
/O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
414 PM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Waves 2 to 4 ft occurring.

* WHERE...Huron Islands to Marquette MI, Lower Entrance of 
  Portage Canal To Huron Islands MI Including Keweenaw and Huron 
  Bays and Point Isabelle to Lower Entrance of Portage Canal MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ248-250-040000-
/O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/
Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
414 PM EDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds around 15 kt with gusts up to 30 kt and 
  waves 2 to 4 ft occurring.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage and Seul Choix Point to Point Detour MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at May 2, 6:32 AM EDT, 4 hours 48 minutes earlier.

Area forecast discussion, May 2, 6:32 AM EDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
632 AM EDT Sun May 2 2021

.SHORT TERM...(Today and tonight)
Issued at 252 AM EDT SUN MAY 2 2021

Upper air pattern consists of a 500 mb trough in the southern plains
and a trough in the western U.S. and Canadian Rockies this morning.
The southern plains trough heads northeast to the Ohio Valley by 12z
Mon while the Canadian Rockies trough moves to the northern plains.
Weak 850-500 mb q-vector convergence remains over the area through
tonight with increasing deeper moisture moving in as well. Sprinkles
and isolated showers will move out early this morning and then
temporary dry weather into early afternoon before a warm front to
the south causes some pops to break out later in the afternoon
across the south and western cwa. One change made to this forecast
is went a bit drier with the pops as the low level flow is with an
easterly component and usually when that happens, dry air is hard to
dislodge especially the further north you go. Went with this
scenario, but kept the pops highest in the south and could see over
an inch of qpf in southern Menominee County out of this and maybe
not even a hundredth of an inch in Copper Harbor. With the dry
easterly low level flow, did decrease pops slightly and also pushed
the timing back as well. This was the only changes made to the going
forecast overall.

.LONG TERM...(Monday through Saturday)
Issued at 316 AM EDT SUN MAY 2 2021

Consensus among the model suite continues to progress the pattern
into an amplified pattern characterized by an upstream amplified
ridge building over the western US, a broadening out positive height
anomaly over the Atlantic that's progged to stretch northward into
Greenland, and stuck in the middle is broad troughing over the
eastern third of North America. Ensembles suggest we'll see this
transition begin on Monday with it persisting into the early parts
of the weekend. Overall this pattern will be accompanied by a few
opportunities for showers, mainly early on in the forecast period,
and an overall cooler temperature field across the forecast area.

Starting off on Monday, the region will still be under the influence
of a slowly progressing warm front. While the surface front is
progged to be south, the elevated fgen core at 850mb is expected to
be positioned over the east. Coincident with PWATS just over an inch
and favorable MBE velocities that suggest some training is possible,
another half inch or so of rain could fall. Rain showers should
slowly end in the west and central as the surface low lifts
northeast over the middle of Lake Michigan and into Lower Michigan
by nightfall. Daytime highs are largely expected to hover near the
50F mark, except in the Keweenaw, near Lake Superior and across
parts of interior northern Marquette County where the northeast
winds off the lake should moderate heating potential.

By Monday night, upstream cold front will sink into the far west.
While some light rain showers can't be ruled out, guidance has been
consistent with an overall dryer frontal passage as it moves through
the region on Tuesday. As the front moves through, weak CAA will
allow 850mb temps to dip just below 0C by the afternoon. Overall
this should again keep daytime highs in the low 50s except in the
mid to upper 40s by Lake Superior and in the Keweenaw.

Weak CAA aloft should continue into Wednesday as the core of the
negative height anomaly moves over the region. 850mb temps within
this broad trough look to stay near -2 to -3C Wednesday and
Thursday. Overall temps during this period should be in the low 50s
in the south half, with mid to upper 40s near Lake Superior.
Overnight lows should be near the freezing mark, except in the
interior west where some upper 20s are possible. By Thursday night,
another shot of cold air is expected to follow after another cold
front moves through the region. This could bring 850mb temps down
near -4 to -6C, which should linger into the weekend. Friday and
Saturday highs near Lake Superior could be in the low 40s. Elsewhere
upper 40s to near 50F is expected.
&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 632 AM EDT SUN MAY 2 2021

VFR conditions are likely to prevail at KIWD/KCMX/KSAW until later
tonight when conditions deteriorate. During the late afternoon, shra
will begin to lift n toward Upper MI. Fcst leans toward a slow
arrival with VFR conditions continuing at KIWD/KCMX thru this
evening and then falling to MVFR. KSAW has a better chc of seeing
shra this evening with the potential of MVFR cigs and
then IFR conditions develop late tonight.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 252 AM EDT SUN MAY 2 2021

Through Monday, northeast winds to 25 knots will be possible as low
pressure extends from the Plains into the Upper Mississippi Valley.
Otherwise, the wind will stay at or below 20 knots.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...07
LONG TERM...JP
AVIATION...07
MARINE...07
Hazardous weather outlook, May 2, 3:32 AM EDT, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
332 AM EDT Sun May 2 2021

MIZ001>007-009>014-084-085-030745-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
332 AM EDT Sun May 2 2021 /232 AM CDT Sun May 2 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Periods of rain tonight could be locally heavy and lead to some
ponding of water on low-lying roads, mainly across parts of south
central Upper Michigan.

There is a slight chance of thunderstorms tonight across south
central Upper Michigan.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-030745-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
332 AM EDT Sun May 2 2021 /232 AM CDT Sun May 2 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-030745-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
332 AM EDT Sun May 2 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

JP

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 9:19 PM EDTSmall Craft AdvisoryMQT6 hr
May 2, 3:42 AM EDTSmall Craft AdvisoryMQT7 hr

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.